# SDR CA040615008

- Difficulty date: May 27, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X901516
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 MLG TIRE SEPARATION/ RUPTURE ENGINE VIBRATION (N1) WAS DEPICTED ON EICAS AND FELT THROUGHOUT THE AIRCRAFT. THE FLIGHT CREW RETARDED THE POWER LEVERS TO REDUCE N1 VIB. TO WITHIN LIMITS. (FYI:AT 42 PERCENT N1 = 3.9 MILS). A/C DIVERTED.  FLIGHT CREW POST FLIGHT CHECK WITNESSED 3 FAN BLADES SEVERELY DAMAGED INDUCED BYTHE NR 2 TIRE SEPARATION AND RUPTURE. THE IB FLAP SURFACE HAS SUSTAINED DAMAGE AS WELL.  FYI: THIS IS THE SIXTH OCCURRENCE SINCE MAY 11TH, 2004, ASSOCIATED WITH THIS MFG TIRE SEPARATION.
